# SDR FDEA201008313206

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,611 hours, 38,255 cycles
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT POPS OUT OF ITS HOUSING ON ROTATION AND LANDING.  FOUND LIGHT NOT PROPERLY SET, RE-SET SAME, OPS CHECK  NORMAL AND NOW IS SECURE. ACCOMPLISHED IAW MM 33-50-101-2-0.
